# SDR HALA9800205

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HNL - FLT 110 - NR 2 ENGINE COULD NOT MAKE TAKEOFF POWER.  RIGHT ENGINE EPR LOW WITH TAKEOFF POWER APPLIED, APPROX 1.7 EPR AND 95 PERCENT N1.  ALL OTHER ENGINE PARAMETERS NORMAL.  FOUND TUBE ASSY FOR PT7 OUTER INTERNAL HOSE BROKEN.  REPLACED DURING CLOSE UP OF SHROUD COVER.  FOUND BROKEN BOLT.  (M)
